MathSciNet Relay Station
MathSciNet bibliographic data
MR645662 65L05
Kovvali, S.; Gupta, G. K. Polynomial formulation of second derivative multistep methods. Math. Comp. 38 (1982), no. 158, 447–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement